Advanced search
Start date
Betweenand

Olivâine Santana de Queiroz

CV Lattes GoogleMyCitations ResearcherID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate degree at Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (2001), master's at Mathematics from Universidade de São Paulo (2004) and doctorate at Mathematics from Universidade Estadual de Campinas (2008). Has experience in Matemática, focusing on Matemática (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated December 04, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (6)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications6
Citations29
Cit./Article4.8
Data from Web of Science

DE QUEIROZ, OLIVAINE S.; SHAHGHOLIAN, HENRIK. A free boundary problem with log term singularity. INTERFACES AND FREE BOUNDARIES, v. 19, n. 3, p. 351-369, . Web of Science Citations: 0. (12/20197-0)

MONTENEGRO, MARCELO; DE QUEIROZ, OLIVAINE S.; TEIXEIRA, EDUARDO V.. Existence and regularity properties of non-isotropic singular elliptic equations. MATHEMATISCHE ANNALEN, v. 351, n. 1, p. 215-250, . Web of Science Citations: 1. (08/01458-2)

LEITAO, RAIMUNDO; DE QUEIROZ, OLIVAINE S.; TEIXEIRA, EDUARDO V.. Regularity for degenerate two-phase free boundary problems. ANNALES DE L' INSTITUT HENRI POINCARÉ-ANALYSE NON LINÉAIRE, v. 32, n. 4, p. 741-762, . Web of Science Citations: 9. (12/20197-0)

FERREIRA, LUCAS C. F.; DE QUEIROZ, OLIVAINE S.. A singular parabolic equation with logarithmic nonlinearity and L-p-initial data. Journal of Differential Equations, v. 249, n. 2, p. 349-365, . Web of Science Citations: 4. (08/04737-0, 08/01458-2)

MONTENEGRO, MARCELO; DE QUEIROZ, OLIVAINE SANTANA. Existence and regularity to an elliptic equation with logarithmic nonlinearity. Journal of Differential Equations, v. 246, n. 2, p. 482-511, . Web of Science Citations: 9.

DE QUEIROZ, OLIVAINE SANTANA. A Neumann problem with logarithmic nonlinearity in a ball. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 70, n. 4, p. 1656-1662, . Web of Science Citations: 6.

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

QUEIROZ, Olivâine Santana de. Equações elipticas singulares e problemas de fronteira livre. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (04/04651-7

QUEIROZ, Olivâine Santana de. Equações de reação-difusão em domínios finos. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (01/09954-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: